| Model Number |
EVFXPLUS-23 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: {d-evolutfx-2329}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date: {non-implantable}; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, upon the first deployment attempt, a recapture was required as it was observed that the valve was positioned too high relative to the target implant depth of 3 millimeters (mm).Upon the second deployment attempt, an infold was observed.Subsequently, the valve was recaptured a second time, and the system was withdrawn from the patient.A new valve and delivery catheter system (dcs) were opened and used to complete the procedure.No patient complications were reported as a result of this event.